| Model Number |
HS-002 |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
On (b)(6) 2022, the distributor of infutronix confirmed with the end user that the affected device will not be returned for evaluation and therefore no root cause could be established.
Event or Problem Description
On (b)(6) 2022, a distributor of infutronix reported a complaint on behalf of an end user: "the pump tubing had a loose connection with the catheter connector which cause leaking while receiving therapy in his home." device operator was a patient.Medication infused was unknown.A patient was involved but not harmed.The contract manufacturer of the affected device is podo xingda (tianjin) medical co.Ltd.